Hi,iam a carer,and Susan is 48 overwieght and has high prolactin levels,the med,s Susan was on (Depo injection monthly) paliperidone, ive asked and they have Finely changed and put Susan on aripiprazole hopefully this will reduce Susans Prolactin levels Kind Regards Paul Coventry :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
A friend is taking mitotane for cancer. She has been increasing her dosage but her levels are decreasing. She has been taking it crushed and with ...
1 answer • 22 Sep 2010
Does IM injection Paliperidone (Invega) lose potency or become unsafe if it has been stored in heat?
Does IM injection Paliperidone Palmitate (Invega Sustenna) lose potency or become unsafe if it has been stored in far above room temperature for a ...
1 answer • 13 Jul 2014
i doing a project on this combination,can any one tell paliperidone causes ulcers /acid in stomach??and to supress this lansoprazole is correct to ...
0 answers • 17 Oct 2014
some doctors are saying the half-life is something like 75 hours or 375 hours to be completely out of you system (75x5) . whereas other sources are ...
2 answers • 2 days 8 hours ago